# SDR SWAA2012021501455

- Difficulty date: February 3, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 76,047 hours, 67,324 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C25230
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE WITH CRACKED AT 727E BETWEEN STR 19R AND 20R.  REMOVED AND REPLACED SHEAR TIE IAW SRM AND DWG.
